MathSciNet Relay Station
MathSciNet bibliographic data
MR59027 (15,465b) 14.0X
Matsusaka, Teruhisa On algebraic families of positive divisors and their associated Varieties on a projective Variety. J. Math. Soc. Japan 5, (1953). 113–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement